MathSciNet Relay Station
MathSciNet bibliographic data
MR1814657 13D45
Kawasaki, Ken-ichiroh On the Lyubeznik number of local cohomology modules. Bull. Nara Univ. Ed. Natur. Sci. 49 (2000), no. 2, 5–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement